# SDR ASAA0842645

- Difficulty date: January 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65458159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E+E COMP CORROSION FOUND ON FRAME SUPPORT ANGLE BS 344 AT STR 28R CORROSION ON FRAME ANGLE AT BS 344 STR 28R FOUND TO BE BEYOND LIMITS IAW B737 400 SRM 53 00 07 FIG 101.  MADE REPAIR PART AND INSTALLED REPAIR PART IAW B737 400 SRM 51 30 01 51 40 05 AND 51 40 02.
